# SDR SWIA200616514

- Difficulty date: February 11, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 4,689 hours, 3,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-625 LT INTERCOSTAL AT STR 14L CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INTERCOSTAL REPAIRED IAW CRJ REO 601R-53-61-100 REV NC.
